Alert archive / Ohio / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 137, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 14, 2016, 7:27 PM EDT for Adams County, Brown County, Scioto County, Ohio. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2016, 7:27 PM EDT (23:27 UTC)
- Expired
- Jul 14, 2016, 7:39 PM EDT
- In force
- 12 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Adams County, OH, Brown County, OH, Scioto County, OH
The radar
The Cincinnati radar (KILN), 73 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1232 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
061 WUUS51 KILN 142327 SVRILN OHC001-015-145-150000- /O.NEW.KILN.SV.W.0137.160714T2327Z-160715T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WILMINGTON OH 727 PM EDT THU JUL 14 2016 THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN SCIOTO COUNTY IN SOUTHWESTERN OHIO... ADAMS COUNTY IN SOUTHWESTERN OHIO... SOUTHEASTERN BROWN COUNTY IN SOUTHWESTERN OHIO... * UNTIL 800 PM EDT. * AT 727 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF WINCHESTER...MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... WEST UNION...PEEBLES...SEAMAN...BLUE CREEK...DECATUR...RARDEN... CHERRY FORK...OTWAY...TURKEY CREEK LAKE...DUNKINSVILLE... BENTONVILLE...CEDAR MILLS...MOUNT JOY... STATE ROUTE 348 AT STATE ROUTE 125 AND WAMSLEY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3873 8377 3892 8375 3896 8316 3867 8317 TIME...MOT...LOC 2327Z 277DEG 41KT 3884 8370 HAIL...<.75IN WIND...60MPH $$ AR
1 follow-up statement
314
WWUS51 KILN 142339
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
739 PM EDT THU JUL 14 2016
OHC001-015-145-142349-
/O.CAN.KILN.SV.W.0137.000000T0000Z-160715T0000Z/
SCIOTO OH-ADAMS OH-BROWN OH-
739 PM EDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SCIOTO...ADAMS
AND SOUTHEASTERN BROWN COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN CANCELLED.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3873 8377 3892 8375 3896 8316 3867 8317
TIME...MOT...LOC 2336Z 277DEG 41KT 3883 8356
$$
ARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:12 PM EDT, 3 hours 15 minutes earlier.
Area forecast discussion, Jul 14, 4:12 PM EDT, 3 hours 15 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 412 PM EDT THU JUL 14 2016 .SYNOPSIS... A disturbance traveling along a westerly flow aloft will interact with an unstable airmass ahead of a cold front, producing scattered showers and thunderstorms through early tonight. A low chance for showers and thunderstorms will persist on Friday when the cold front will be crossing the forecast area. Drier weather is expected Saturday with high pressure centered over the Great Lakes. && .NEAR TERM /UNTIL 6 AM FRIDAY MORNING/... Surface analysis shows a cold front over Illinois, with the ILN area under a humid and unstable airmass ahead of the front. CAPE fields show a more unstable regime along and south of the Ohio River, with a relatively stable area in the middle of the FA, and another area of lesser instability pushing in from the west. Stronger thunderstorms appear to be confined to the far southeast in the deeper moisture and instability, with showers and a few thunderstorms developing in shallower convection moving back in from the west. Going with pops as high as likely in the far southeast, diminishing to chance and slight chance farther north in the weaker instability and shallower moisture. In addition to a slight risk for severe thunderstorms in the far southeast containing damaging winds, will be monitoring for training cells as movement of the system is rather gradual and localized flooding could develop. Convection will exhibit a diminishing trend after sunset with loss of daytime heating, especially as low temperatures drop toward lows in the upper 60s later tonight. && .SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/... Cold front will be pushing across the area on Friday. Though instability will be marginal and forcing rather weak, a few showers and thunderstorms may develop in residual moisture and CAPE near the front. A low chance for showers and thunderstorms will linger in southern locations Friday night as the front works slowly southeast. Highs are forecast to be in the mid to upper 80s. && .LONG TERM /SATURDAY THROUGH THURSDAY/... High pressure will be working into the area for Saturday and into Saturday night. This will allow for dry conditions across the region. Northerly flow on Saturday will allow for the coolest day of the long term with high temperatures in the low 80s. Southerly flow will develop on Sunday allowing for an increase in temperatures. Dry conditions will continue through Sunday night. Unsettled weather is expected during the Monday to Tuesday time frame. A system is expected to drop into the region mainly Monday afternoon into Monday night. There is the potential that some of these storms may be severe with damaging winds the primary threat. Some residual thunderstorm activity will be possible on Tuesday as an upper level disturbance moves through. Models are hinting at a couple of weak disturbances after the Tuesday time period, however with only weak signals and model variability decided to leave Wednesday and Thursday dry at this time. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... Scattered showers and a few thunderstorms have developed across southeast Indiana in the last hour or so. Hi res models are suggesting this will continue to fill in through the afternoon hours as we further destabilize. As a result, will allow for a VCTS into early evening at all of the TAF sites and try to hit the more favorable time with a tempo -shra/-tsra. Expect primarily VFR conditions, but some mvfr to locally ifr conditions will be possible with any storm. As we lose the diurnal heating, pcpn should taper off through the evening hours with at least some partial clearing overnight. Depending on how much pcpn actually falls, we could see some mvfr vsbys develop later tonight into early Friday morning. Would think the best chance for this would be at the southern TAF sites so will include a tempo group for KCVG/KLUK. VFR conditions are then expected through the remainder of the TAF period as high pressure begins to build down from the northwest. OUTLOOK...Thunderstorms possible on Monday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Coniglio NEAR TERM...Coniglio SHORT TERM...Coniglio LONG TERM...Novak AVIATION...JGL
Hazardous weather outlook, Jul 14, 5:07 AM EDT, 14 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 507 AM EDT THU JUL 14 2016 INZ073>075-080-KYZ089>100-OHZ063>065-071>074-077>082-088-150915- RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON- CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- FAYETTE OH-PICKAWAY-FAIRFIELD-WARREN-CLINTON-ROSS-HOCKING-HAMILTON- CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- 507 AM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON. THESE STORMS HAVE AN INCREASED PROBABILITY OF CONTAINING DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-066-OHZ026-034-035-042>046-051>056-060>062-070-150915- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-BUTLER- 507 AM EDT THU JUL 14 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS THIS AFTERNOON MAY CONTAIN DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 14, 5:39 PM EDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
539 PM EDT THU JUL 14 2016
KYZ094>096-142215-
PENDLETON KY-OWEN KY-GRANT KY-
539 PM EDT THU JUL 14 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN PENDLETON...
SOUTHEASTERN OWEN AND GRANT COUNTIES UNTIL 615 PM EDT...
AT 539 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHEAST OF OWENTON...MOVING NORTHEAST AT 25 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
WILLIAMSTOWN...CRITTENDEN...DRY RIDGE AND CORINTH.
THIS INCLUDES I-75 IN KENTUCKY BETWEEN MILE MARKERS 144 AND 164.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3848 8485 3877 8462 3860 8435 3856 8440
3856 8442 3854 8442 3854 8444 3853 8446
3854 8447 3851 8449 3851 8452 3849 8456
3844 8462 3838 8470
TIME...MOT...LOC 2139Z 219DEG 20KT 3848 8471
ARLocal storm report, Jul 14, 5:48 PM EDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
548 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM FLASH FLOOD 3 N DOWNTOWN DAYTON 39.81N 84.19W
07/14/2016 MONTGOMERY OH BROADCAST MEDIA
PHOTO OF FLASH FLOODING ON KEENAN AVE UNDER I-75.
&&
JGIBSONSpecial weather statement, Jul 14, 6:15 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
615 PM EDT THU JUL 14 2016
KYZ090>097-OHZ077-078-142300-
CAMPBELL KY-PENDLETON KY-BRACKEN KY-OWEN KY-BOONE KY-GRANT KY-
KENTON KY-GALLATIN KY-HAMILTON OH-CLERMONT OH-
615 PM EDT THU JUL 14 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CAMPBELL...PENDLETON...
NORTHWESTERN BRACKEN...CENTRAL OWEN...SOUTHERN BOONE...GRANT...
KENTON...EASTERN GALLATIN...SOUTHEASTERN HAMILTON AND SOUTHWESTERN
CLERMONT COUNTIES UNTIL 700 PM EDT...
AT 615 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM TAYLOR MILL TO NEAR CRITTENDEN TO OWENTON...MOVING
EAST AT 30 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
ONE HALF INCH DIAMETER HAIL...
VERY HEAVY RAIN...
LOCATIONS IMPACTED INCLUDE...
COVINGTON...INDEPENDENCE...ERLANGER...FORT THOMAS...NEWPORT...
EDGEWOOD...ALEXANDRIA...ELSMERE...FORT MITCHELL...HIGHLAND HEIGHTS...
TAYLOR MILL...FORT WRIGHT...WILLIAMSTOWN...SOUTHGATE...WALTON...
CRESTVIEW HILLS...PARK HILLS...LAKESIDE PARK...AND FALMOUTH.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-71 IN KENTUCKY BETWEEN MILE MARKERS 73 AND 77.
I-75 IN KENTUCKY BETWEEN MILE MARKERS 144 AND 175...AND BETWEEN MILE
MARKERS 188 AND 189.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.
TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.
LAT...LON 3852 8496 3879 8471 3907 8454 3905 8412
3865 8422 3857 8429 3856 8441 3854 8442
3853 8445 3854 8447 3851 8449 3849 8456
3839 8468
TIME...MOT...LOC 2215Z 289DEG 25KT 3899 8451 3877 8464 3856 8484
ARLocal storm report, Jul 14, 6:51 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
651 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG DRY RIDGE 38.68N 84.60W
07/14/2016 GRANT KY PUBLIC
PHOTO SHOWS ONE SMALLER TREE DOWN. TIME ESTIMATED BASED
ON RADAR.
&&
JGIBSONLocal storm report, Jul 14, 7:18 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
718 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 5 SE BURLINGTON 38.98N 84.65W
07/14/2016 BOONE KY PUBLIC
WIRES DOWN AT OCKERMAN MIDDLE SCHOOL
&&
JGIBSONLocal storm report, Jul 14, 7:21 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
721 PM EDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM TSTM WND DMG 4 WSW WALTON 38.85N 84.69W
07/14/2016 BOONE KY PUBLIC
TREE DOWN BLOCKING RICHMOND ROAD BY STATE ROAD 42
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 8:11 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Madison | 49 min |
| Jul 13, 8:13 PM EDT | Special Weather Statement | ILN | Delaware | 17 min |
| Jul 13, 8:25 PM EDT | Severe Thunderstorm Warning | ILN | Darke, Montgomery, Preble | 35 min |
| Jul 13, 8:34 PM EDT | Special Weather Statement | ILN | Union | 41 min |
| Jul 13, 8:45 PM EDT | Areal Flood Advisory | ILN | Delaware | 3 hr |
| Jul 13, 8:46 PM EDT | Special Weather Statement | ILN | Delaware | 29 min |
| Jul 13, 8:51 PM EDT | Special Weather Statement | ILN | Miami, Montgomery, Shelby | 39 min |
| Jul 13, 9:17 PM EDT | Special Weather Statement | ILN | Champaign, Clark, Logan | 28 min |
| Jul 13, 9:54 PM EDT | Special Weather Statement | ILN | Montgomery | 21 min |
| Jul 13, 10:03 PM EDT | Special Weather Statement | ILN | Licking | 27 min |
| Jul 13, 10:38 PM EDT | Special Weather Statement | ILN | Clinton | 37 min |
| Jul 13, 10:43 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette | 32 min |
| Jul 13, 10:44 PM EDT | Severe Thunderstorm Warning | ILN | Hamilton | 31 min |
| Jul 13, 10:58 PM EDT | Severe Thunderstorm Warning | ILN | Clermont, Hamilton, Warren | 32 min |
| Jul 13, 10:59 PM EDT | Special Weather Statement | ILN | Franklin, Madison | 31 min |
| Jul 13, 11:04 PM EDT | Special Weather Statement | ILN | Clermont | 26 min |
| Jul 13, 11:10 PM EDT | Severe Thunderstorm Warning | ILN | Highland, Ross | 35 min |
| Jul 13, 11:14 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 31 min |
| Jul 13, 11:22 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont, Clinton, Highland | 12 min |
| Jul 13, 11:25 PM EDT | Special Weather Statement | ILN | Franklin | 35 min |
| Jul 13, 11:30 PM EDT | Special Weather Statement | ILN | Ross | 30 min |
| Jul 13, 11:37 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Pickaway | 23 min |
| Jul 13, 11:58 PM EDT | Special Weather Statement | ILN | Hocking | 17 min |
| Jul 14, 2:19 PM EDT | Special Weather Statement | ILN | Scioto | 41 min |
| Jul 14, 4:00 PM EDT | Special Weather Statement | ILN | Marion | 30 min |
| Jul 14, 4:23 PM EDT | Special Weather Statement | ILN | Scioto | 37 min |
| Jul 14, 4:32 PM EDT | Areal Flood Advisory | ILN | Miami, Montgomery, Preble | 3 hr |
| Jul 14, 4:38 PM EDT | Flash Flood Warning | ILN | Greene, Montgomery | 112 min |
| Jul 14, 4:44 PM EDT | Areal Flood Advisory | ILN | Clark, Greene, Montgomery | 3 hr |
| Jul 14, 4:51 PM EDT | Areal Flood Advisory | ILN | Delaware, Logan, Union | 3 hr |
| Jul 14, 6:23 PM EDT | Severe Thunderstorm Warning | ILN | Brown, Clermont | 37 min |
| Jul 14, 6:53 PM EDT | Severe Thunderstorm Warning | ILN | Adams, Brown, Clermont | 37 min |
| Jul 14, 6:59 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont | 3 hr |
| Jul 14, 7:23 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Highland | 3 hr |
| Jul 14, 7:40 PM EDT | Special Weather Statement | ILN | Pike | 35 min |
| Jul 14, 7:58 PM EDT | Areal Flood Advisory | ILN | Adams, Highland, Pike, Ross, Scioto | 3 hr |
Nearby
Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.